I am on the Gianvi birth control pill (the generic brand for Yaz) and have always taken it on time for a little over 4 years now. I started my pack off last Sunday June 24th and took every pill on time except I took the 5th pill (Thursday June 28th) 4 and half hours later than I should have. On Monday July 1st I then had unprotected sex where my husband ejaculated inside of me. I plan on taking all of my pills on time and like normal, I'm just a little concerned if I could be pregnant. If so I would go get Plan B before 72 hours have passed. Any help would be greatly appreciated.
A few hours late one day shouldnt make much difference as long as you are generally on time with the rest of them. No worries! Dont get Plan b!!! You will screw your cycle all up if you do that! It is best to try and take them no more than 24 hours apart but it shouldnt make any difference to take one pill a few hours late. If you did this on a regular basis (taking them late or at irratic hours), it might be different but since you are usually on time the chance of ovulating is so slim as to be none. You still took one pill a day so dont worry!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2010 • 1 answer
Posted 17 May 2011 • 1 answer
Posted 25 Mar 2012 • 1 answer
Posted 13 Nov 2013 • 2 answers
Posted 11 Apr 2014 • 1 answer